Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recursive functions defined by ordinal recursions


Authors: R. J. Fabian and C. F. Kent
Journal: Proc. Amer. Math. Soc. 23 (1969), 206-210
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0249293-7
MathSciNet review: 0249293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [KIM] S. Kleene, Introduction to metamathematics, Van Nostrand, Princeton, N. J., 1952. MR 0051790 (14:525m)
  • [L 60] S. Liu, A theorem on general recursive functions, Proc. Amer. Math. Soc. 11 (1960), 184-187. MR 0130175 (24:A42)
  • [L 62] -, A generalized concept of primitive recursion and its application to deriving general recursive functions, Hung-Ching Chow Sixtieth Anniversary Volume, Inst. of Math., Acad. Sinica, Taipei, 1962, pp. 93-98. MR 0175775 (31:51)
  • [Ma 54] W. Markwald, Zür Theorie der konstrucktive Wohlordnung, Math. Ann. 127 (1954), 135-149. MR 0061076 (15:771d)
  • [M 53] J. Myhill, A stumbling-block in constructive mathematics, J. Symbolic Logic 18 (1953), 190-191.
  • [M 66] -, Review of [L 62], Math. Reviews 31 (1966), 51.
  • [P 50] R. Péter, Zusammenhang der mehrfachen und transfiniten Rekursion, J. Symbolic Logic 15 (1950), 248-272. MR 0038913 (12:469c)
  • [R 53] N. Routledge, Ordinal recursion, Proc. Cambridge Philos. Soc. 49 (1953), 175-182. MR 0053046 (14:714d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249293-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society